- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 100 per Case 100/CS
Pharmaceutical Associates
Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 100 per Case 100/CS
- SKU:
- 1224706_CS
- UPC:
- MPN:
- 121091400
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$126.23
Was:
— You save
Description
Children's Ibuprofen Oral Suspension
View AllClose
- Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches and reduces fever
- Each 5 mL (teaspoon) dose contains 100 milligrams ibuprofen (a nonsteroidal anti-inflammatory drug)
- Comparable to Children's Motrin a registered trademark of Kenvue
- Oral suspension comes in 5 mL unit dose cup; there are 100 cups in a case
Related Products
Related Products

Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$35.68
Was:
PrecisionDose Children's Ibuprofen Oral SuspensionThere are 100 milligrams of ibuprofen per 5 mL doseCompare to active ingredient in Children's Motrin® Ibuprofen a registered trademark of...
677044_CS

Pain Relief Precision 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$38.64
Was:
Pain Relief Precision® 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case
1088352_CS

Children's Pain Relief Advil 100 mg / 5 mL Strength Ibuprofen Oral Suspension 1/EA
Glaxo Consumer Products
MSRP:
Now:
$8.76
Was:
Children's Pain Relief Advil 100 mg / 5 mL Strength Ibuprofen Oral Suspension
1230531_EA
Out of stock

Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 4 oz. 1/EA
Taro
MSRP:
Now:
$6.25
Was:
Ibuprofen Children's Pain ReliefIbuprofen is a potent antipyretic agent and is a safe alternative for a febrile child who may benefit from antipyretic medicationThere are 100 milligrams of ibuprofen...
1111826_EA


Children's Pain Relief Advil 100 mg / 5 mL Strength Ibuprofen Oral Suspension 4 oz. 1/EA
Glaxo Consumer Products
MSRP:
Now:
$8.76
Was:
Children's Advil Ibuprofen Children's Pain Relief, Blue Raspberry flavorChildren's Advil reduces fever and relieves minor aches and pains due to the common cold, flu, headaches, toothaches and sore...
1160944_EA

Children's Pain Relief Motrin 100 mg / 5 mL Strength Ibuprofen Oral Suspension 4 oz. 1/EA
J & J Sales
MSRP:
Now:
$12.13
Was:
Children's Motrin Ibuprofen Children's Pain Relief, Berry FlavorEach 5 mL (teaspoon) dose contains 100 milligrams ibuprofen (a nonsteroidal anti-inflammatory drug)For children ages 2 to 11,...
826095_EA

Children's Pain Relief Perrigo 100 mg / 5 mL Strength Ibuprofen Oral Suspension 4 oz. 1/EA
Perrigo Company
MSRP:
Now:
$7.03
Was:
Perrigo Ibuprofen Children's Pain ReliefTemporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothachesReduces feverEach 5 mL (teaspoon) dose contains...
1110777_EA


Children's Pain Relief Foster & Thrive 100 mg / 5 mL Strength Ibuprofen Oral Suspension 8 oz. 1/BT
McKesson Brand
MSRP:
Now:
$8.01
Was:
Foster & Thrive Children's Ibuprofen 100 mg per 5 mL Oral Suspension (NSAID) Original BerryIbuprofen is a potent antipyretic agent and is a safe alternative for a febrile child who may benefit...
1238935_BT


Children's Pain Relief Foster & Thrive 100 mg / 5 mL Strength Ibuprofen Oral Suspension 4 oz. 1/EA
McKesson Brand
MSRP:
Now:
$7.36
Was:
Foster & Thrive Children's Ibuprofen 100 mg pr 5 mL Oral Suspension (NSAID) Dye Free Original BerryTemporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches...
1238936_EA